MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU BD PN RELION 31G X 6MM; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU BD PN RELION 31G X 6MM; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 320617
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Investigation summary: exec summary: no samples were returned therefore bd was not able to duplicate or confirm the customer¿s indicated failure and the root cause is undetermined.A review of the complaint lot history check was performed and this is the 1st related complaint for needle clog on this lot #.No non-conformance's were raised in association with this type of event for this lot concluding all inspections were performed as per the applicable operations and met qc specifications.Capa/sa: based on the above no additional investigation and no corrective or preventative action (capa) or situational analysis (sa) are required at this time.Dhr review: a lot history review was carried out and no related non conformances were raised in association with this packaged lot concluding all inspections were performed as per the applicable operations and met qc specifications.
 
Event or Problem Description
It was reported that 1 bd pn relion 31g x 6mm was unable to deliver insulin or medication.The following information was provided by the initial reporter: the consumer reported that the patient end of needle was missing and there was no insulin flow during injection.Date of event: unknown.Samples: discarded.

Brand Name
BD PN RELION 31G X 6MM
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU
no.1 liangpu street
suzhou industrial park
suzhou 21512 6
CH  215126
MDR Report Key12525664
Report Number3014704491-2021-00160
Device Sequence Number4080173
Product Code FMI
UDI-Device Identifier00681131386807
UDI-Public00681131386807
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2025
Device Catalogue Number320617
Device Lot Number0140337
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2021
Initial Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1